Facebook Pixel
EmpowHER Guest

Pregnancy possibility

By Anonymous September 18, 2016 - 6:57am
Rate This

Me and my girl friend had sex on july 4th and her last period date was June 10th.I am sure that,I was not ejaculated. But I gave pills to her to get period and she got on july 25th and last for 3 days. Again she got period on August 27th,but it was only 1.5 days.so she worried again and took pills to get period. She got period on September 11th and last for 3 days. Please let.me know,if she pregnancy is possible? Those are normal.periods? Or implantation bleeding? Or these are due to pills and still she can be pregnant?? Please help me

Add a Comment7 Comments

Hi my husband and i had sex for the 1st time on Saturday after giving birth to our daughter who is now 4 months. After giving birth i didn't see my periods till the 16 September 2016 and it was very light and short. On the 02 October we decided to have sex for the 1st time since our daughter's birth and the condom broke. I took morning after pill the same day. What are my chances of being pregnant?

October 3, 2016 - 7:21am
Guide (reply to Anonimous)

Hello Anonimous,

The morning after pill prevents pregnancy by preventing ovulation. You will know it was effective if you have vaginal bleeding or your period within three weeks of taking the pill.

Since you gave birth four months ago, and your September period was very light and short, your hormones may still be getting back to normal.


October 3, 2016 - 9:46am
(reply to Maryann Gromisch RN)

Thank you so much for your response. I have been experiencing mild cramping on the left side of my abdomen, this happened a day after taking the emergency pill. Could the pill be the cause of the pain? Can the morning after pill work on day of ovulation? i am a bit worried because if what i saw in September was my period coming back, then it means my next period should came next week and i might have been ovulating when we had intercourse. Could i be wrong?

October 4, 2016 - 7:33am
Guide (reply to Anonimous)

Hi Anonimous,

Lower abdominal pain is a side effect of an emergency contraceptive.

The available information simply states works by preventing ovulation.

The pill can cause your period to start earlier or later than expected, but not by more than five days.

Wait and see what happens. Remember, your hormones are adjusting from being pregnant to not being pregnant. Ovulation might still be hard to predict for another month or so.


October 4, 2016 - 9:45am
EmpowHER Guest

Really thanks a lot... So the vagjnal bleeding is not the implantation bleeding one right?

It's almost crossed 70 days from last intercourse and till now didn't get any pregnancy symptoms. But faced heavy fever and vomiting at the time of period got on Aug 27th.really I am.worried alot

September 18, 2016 - 2:23pm

Hello and welcome to EmpowHer,
The vaginal bleeding she experienced was not her regular period but a normal side effect of the drug. She should not have taken the pill twice because her regular menstrual cycle will be even more disrupted than is common after taking EC.
She is not pregnant, but it will take a little while for her period to return to normal.

September 18, 2016 - 10:28am
EmpowHER Guest
Anonymous (reply to fchacon)

Thanks a lot. Is this actually normal.bleeding or implantation bleeding? Really am.worried aloy. It'salready crossed 70 days from last intercourse and till.now didn't face any pregnancy symptoms.but got sever fever and vomiting at the time of period got on August 27th. Please help me. Really am worried help.me.please..


September 18, 2016 - 2:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.